In the ever-evolving world of dangerous substances and the opioid crisis, isotonitazene has caught the attention of health officials worldwide. It is a new synthetic opioid, and its potency is estimated to be even higher than that of fentanyl. This makes isotonitazene especially dangerous and highly addictive.
When it first appeared on the drug scene, isotonitazene was found in multiple forms, including powder, tablets, and crystal. It is relatively easy to manufacture and can be made from a number of legal chemicals that are widely available. This ease of access makes it more difficult for authorities to combat its spread.
In this article, we’ll outline the dangers of isotonitazene, how to prevent an overdose, as well as what you can do to research and educate yourself and those around you about this dangerous drug.
What is Isotonitazene?
Isotonitazene is a synthetic opioid, meaning that it contains chemicals designed to mimic natural opioids such as opium or morphine. It binds to the same receptors in the brain as these substances, resulting in potent analgesic effects. The drug also known as “Chronic Pain Killer 5” or “CPK-5”, is a potent synthetic opioid that has been gaining attention in recent years for its potential to cause more drug overdose deaths and life-threatening overdoses. It is considered to be up to 10 times more potent than fentanyl, making it one of the most dangerous synthetic opioids now on the market.
Isotonitazene is a Schedule I controlled substance, meaning that it has no accepted medical use and carries a high risk of abuse and addiction. Other controlled substances include heroin and MDMA. The drug can cause respiratory depression, an effect that can be fatal if not identified and treated immediately.
How is Isotonitazene Used?
Isotonitazene can be ingested, smoked, or injected. Once the drug is in the bloodstream, it binds to opioid receptors and produces an intense feeling of euphoria. This is followed by a feeling of relaxation and sedation. As with other opioids, it can also cause slowed breathing, confusion, drowsiness, nausea, constipation, and other unpleasant side effects.
The drug is often mixed with alcohol or other substances to increase the potency of the high. This combination other drugs can lead to an overdose due to the chemical interaction between these substances.
Why are Opioids like Isotonitazene so Dangerous?
Opioids like isotonitazene are a class of drugs that are primarily used for pain relief. They can be highly effective in managing pain, but they also carry a significant risk of addiction, overdose, and death. Opioids like oxycodone, fentanyl, and isotonitazene release dopamine, a neurotransmitter associated with pleasure and reward. Over time, the brain can become dependent on these drugs. This dependence can quickly spiral out of control, leading to addiction.
One of the biggest dangers of opioids is their potential for overdose. These drugs can slow down breathing and heart rate, leading to respiratory failure and death. Overdose can occur when someone takes too much of an opioid drug, or when they take an opioid that has been mixed with other drugs, such as alcohol or benzodiazepines.
In recent years, the use of opioids has become a major public health issue, with millions of people affected by their misuse and abuse. In fact, overdose is now the leading cause of accidental death in the United States.
The opioid crisis began in the 1990s when pharmaceutical companies began aggressively marketing prescription opioids as safe and effective for managing pain, despite knowing the danger and addictive potential of these substances. Pharmaceutical companies like Purdue Pharma and Johnson & Johnson played a major role in promoting this message by funding misleading research and paying doctors to overprescribe these substances. They also downplayed the risks of addiction and overdose associated with these drugs.
In recent years, there have been efforts to address the opioid crisis by improving prescribing practices, amending the controlled substances act, and educating the public on the risks of opioids. However, the crisis continues to be a major public health issue, with millions of people affected by addiction, overdose, and other negative consequences of opioid use.
What are the Dangers of Isotonitazene?
The most serious danger of isotonitazene use, as with any psychoactive substances, is an overdose. An overdose from synthetic opioids can cause severe respiratory depression and coma, both of which can be fatal if not detected and treated immediately. Other adverse health effects associated with potentially fatal intoxication include, organ damage and drug seizures.
It’s important to be aware of the signs of an overdose so that you can seek medical help as soon as possible if it occurs. The signs of an opioid overdose include shallow breathing, loss of consciousness, blue lips or fingertips, nausea, vomiting, and confusion.
How Does Isotonitazene Affect You?
Isotonitazene acts on the same receptor sites in the brain as other narcotic drugs, resulting in a strong feeling of euphoria and relaxation. However, it is much more potent than other opioids and can cause potentially fatal respiratory depression. It is also highly addictive, meaning isotonitazene consumption can create a powerful craving for the drug that can lead to compulsive use.
The effects of isotonitazene can last up to twelve hours, which makes it more dangerous than other short-acting opioids such as heroin or morphine. These psychoactive substances have been reported to be linked to numerous overdoses, some cases including fatalities.
How Can You Prevent a Psychoactive Substance Overdose?
The most important and effective thing you can do to prevent an isotonitazene overdose is to avoid using the drug altogether. Never mix this drug with alcohol or other substances. And, to prevent accidental intoxication, never shop for drugs – legal or illegal – online, as counterfeit pills are often peddled as the real deal, especially for opioids.
Where Do You Get Synthetic Opioids like Isotonitazene?
Isotonitazene is most often found on the black market, typically sold in powder form or tablet form. It can also be purchased online from the illicit drug market through websites and darknet markets. As with other forms of drug trafficking, it is difficult to monitor the production and distribution of this substance. This makes it easier for criminals to traffic isotonitazene and other illicit substances.
Despite reports of its dangerous potential, isotonitazene has become increasingly popular in recent years, particularly among young people. This is due in part to its relatively low cost and easy availability on the black market. It is also believed that some dealers are selling it as a “designer drug,” claiming that it is a “safer” alternative to other illicit substances.
What To Do If You Suspect Someone Has Overdosed on Isotonitazene?
If you suspect someone has overdosed on isotonitazene, the Drug Enforcement Administration advises you to seek medical help immediately. Call 911 or your local emergency services, and stay with the person until help arrives. Administering naloxone if available can also reverse the effects of an opioid overdose.
Follow the recommended steps to prevent an isotonitazene overdose, and help those around you stay safe by educating them about the potential health risks associated with this potent and dangerous drug.
Overall, isotonitazene is an extremely dangerous and powerful drug, capable of causing serious harm or even death. It is a powerful psychoactive substance that can be extremely enticing for those struggling with severe drug addiction. If you or a loved one are struggling with drug dependence, seek help from a qualified treatment center like New Life House today.
At New Life House, we offer comprehensive sober living programs for those struggling with drug addiction to opioids drugs, and other new psychoactive substances. We understand that recovery is possible and are here to provide the resources, education, and support you need on your journey toward sobriety.
Don’t take chances with isotonitazene or any other new synthetic opioids. Protect yourself and those around you by seeking treatment today!
Last Updated on May 24, 2023